# SDR SWAA2023071176799

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 80,227 hours, 47,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 9ABC; 12ABC; AND 14ABC INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT POSITION M1670 PER AMM 33-51-06
